# SDR SWAA2019100737558

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,337 hours, 28,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR FROM SLIDE WOULD NOT STAY IN HOLDER WHEN ARMED. / ADJUSTED R1 DOOR GIRT BAR HOLDER PER SIP.
